Alert archive / Maine / Gale Warnings in 2010
Gale Warning 13, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Mar 30, 2010, 1:16 AM EDT. It took effect at Mar 30, 2010, 6:00 PM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2010, 1:16 AM EDT (05:16 UTC)
- In effect from
- Mar 30, 2010, 6:00 PM EDT
- Expired
- Mar 31, 2010, 2:49 AM EDT
- In force
- 9 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
846 WHUS71 KCAR 300516 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 116 AM EDT TUE MAR 30 2010 ANZ050-051-301330- /O.CAN.KCAR.GL.W.0012.000000T0000Z-100330T0600Z/ /O.NEW.KCAR.GL.W.0013.100330T2200Z-100331T0400Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 116 AM EDT TUE MAR 30 2010 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-301330- /O.CAN.KCAR.GL.W.0012.000000T0000Z-100330T0600Z/ /O.NEW.KCAR.SC.Y.0027.100330T0516Z-100401T0000Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 116 AM EDT TUE MAR 30 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MIGNONE
5 follow-up statements
363 WHUS71 KCAR 300647 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 247 AM EDT TUE MAR 30 2010 ANZ050-051-301500- /O.CON.KCAR.GL.W.0013.100330T2200Z-100331T0400Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 247 AM EDT TUE MAR 30 2010 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-301500- /O.CON.KCAR.SC.Y.0027.000000T0000Z-100401T0000Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 247 AM EDT TUE MAR 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MIGNONE
101 WHUS71 KCAR 301422 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1022 AM EDT TUE MAR 30 2010 ANZ050-051-302230- /O.CON.KCAR.GL.W.0013.100330T2200Z-100331T0400Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1022 AM EDT TUE MAR 30 2010 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-302230- /O.CON.KCAR.SC.Y.0027.000000T0000Z-100401T0000Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1022 AM EDT TUE MAR 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
831 WHUS71 KCAR 301827 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 227 PM EDT TUE MAR 30 2010 ANZ050-051-310230- /O.CON.KCAR.GL.W.0013.100330T2200Z-100331T0400Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 227 PM EDT TUE MAR 30 2010 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-310230- /O.CON.KCAR.SC.Y.0027.000000T0000Z-100401T0000Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 227 PM EDT TUE MAR 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
707 WHUS71 KCAR 310213 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1013 PM EDT TUE MAR 30 2010 ANZ052-310800- /O.UPG.KCAR.SC.Y.0027.000000T0000Z-100401T0000Z/ /O.EXB.KCAR.GL.W.0013.000000T0000Z-100331T0800Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1013 PM EDT TUE MAR 30 2010 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ050-051-310800- /O.EXT.KCAR.GL.W.0013.000000T0000Z-100331T0800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1013 PM EDT TUE MAR 30 2010 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
043 WHUS71 KCAR 310649 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 249 AM EDT WED MAR 31 2010 ANZ050>052-311500- /O.CAN.KCAR.GL.W.0013.000000T0000Z-100331T0800Z/ /O.NEW.KCAR.SC.Y.0028.100331T0649Z-100401T1500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 249 AM EDT WED MAR 31 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MIGNONE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Mar 30, 12:21 AM EDT, 55 minutes earlier.
Area forecast discussion, Mar 30, 12:21 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 1221 AM EDT TUE MAR 30 2010 .SYNOPSIS... A COLD FRONT WILL CROSS NORTHERN MAINE THEN STALL ACROSS DOWNEAST MAINE OVERNIGHT. LOW PRESSURE ALONG THE EAST COAST WILL LIFT SLOWLY NORTH TOWARD SOUTHERN NEW ENGLAND ON TUESDAY THEN TURN AND MOVE SLOWLY EAST INTO THE ATLANTIC WEDNESDAY THROUGH THURSDAY. THIS SYSTEM WILL BRING ANOTHER ROUND OF RAIN TO MUCH OF THE REGION TUESDAY AND TUESDAY NIGHT WITH THE HEAVIEST RAIN EXPECTED ACROSS SOUTHERN AND CENTRAL AREAS. HIGH PRESSURE WILL BUILD OVER THE AREA LATE WEEK INTO THE WEEKEND WITH A ROUND OF UNSEASONABLY WARM AIR EXPECTED. && .NEAR TERM /THROUGH TODAY/... LOW PRESSURE LIFTING NORTH ALONG A COLD FRONT WILL MOVE NORTH OF THE AREA OVERNIGHT...WHILE THE COLD FRONT MOVES TO DOWNEAST MAINE THEN STALLS. HIGH PRESSURE BUILDING TOWARD NORTHERN MAINE IN THE WAKE OF THE COLD FRONT WILL HELP SUPPRESS THE AREA OF STEADIER PRECIPITATION SOUTHEAST ACROSS THE FORECAST AREA. PRECIPITATION OVERNIGHT WILL GENERALLY REMAIN RAIN ACROSS THE FORECAST AREA. HOWEVER...ENOUGH COLDER AIR COULD REACH NORTHERN AREAS OVERNIGHT TO ALLOW FOR A RAIN/SNOW MIX ON THE NORTHERN EDGE OF THE PRECIPITATION SHIELD. THE LOW LEVEL JET IN ADVANCE OF THE FRONT IS NOW MOVING EAST OF THE REGION...WHICH WILL ALLOW WINDS TO CONTINUE DIMINISHING OVERNIGHT. PRECIP XPCTD TO GRADUALLY WIND DOWN ACROSS THE NWRN HALF OF THE FA BUT WILL CONT ACROSS THE SERN HALF INTO TUE AS THE BNDRY STALLS AND ACTS AS A FOCUS FOR CONTD LOW-LVL CONVERGENCE AND CONTD LGT PRECIP. PRECIP SHOULD BEGIN TO MAKE SOME NWRD PROGRESS AGAIN DURING THE DY TUE AS MDLS CONT TO ADVERTISE LOW PRES OVR THE MID ATLC STATES LIFTING SLOWLY NWRD TWRD SRN NEW ENGLAND ON TUE BEFORE PULLING EWRD AND TRACKING SLOWLY ACROSS THE SRN GULF OF MAINE LATER TUE THRU WED. TRACK HAD SHIFTED A LITTLE FURTHER S LAST 24 HRS AS MDLS SEEM TO BE ACCOUNTING FOR THE STRENGTH OF THE HGH CNTRD ACROSS MUCH OF QUEBEC ATTM. STILL XPCT A HEALTHY SLUG OF RAIN TO LIFT SLOWLY NWRD INTO THE STATE DURING THE DAY TUE W/ LGT RAIN REACHING FAR NRN AREAS LATE AND THE HEAVIEST RAIN REACHING DOWNEAST AREAS LATER TUE AFTN INTO TUE EVE. FLOOD WTCH CONTS FOR SWRN AREAS WHERE QPF AMOUNTS ALREADY APPROACHING 1.5 INCHES W/ THIS FIRST SYSTEM. ADJUSTED QPF AMOUNTS DOWNWARD JUST A BIT AS MDLS HAVE BACKED OFF THE QPF A LITTLE MAINLY DUE TO THE SOMEWHAT FURTHER SRLY TRACK OF THE SECOND SYSTEM TOMORROW AND TOMORROW NIGHT. STILL...STORM TTL QPF AMOUNTS NEAR 3 INCHES OVR THE WTCH AREA SO WILL CONT THE FLOOD WTCH FOR NOW. && .SHORT TERM /TONIGHT THROUGH THURSDAY/... SHORT TERM MODELS ARE IN GOOD GENERAL AGREEMENT WITH MINOR DIFFERENCES ON THE POSITION AND CENTRAL PRESSURE OF THE PRIMARY LOW PRESSURE SYSTEM. THE GFS 995MB ALONG THE NJ COAST. THE ECMWF 996MB ALONG NRN DELMARVA. AND GEM 990MB ALONG THE NJ COAST. BY 12Z WED THE MODELS MOVE THE LOW TO THE SE OF LONG ISLAND. ALL AROUND 1000MB THE LOW WILL BE VERTICALLY STACKED AND BECOMING COLD CORE. THE OCCLUDED FRONT WRAPPED ACROSS CENTRAL MAINE. BY 00Z THURS THE LOW CONTINUES TO FILL AS IT REMAINS QUASI-STATIONARY EAST OF LONG ISLAND. THE OCCLUDED FRONT WILL DISSIPATE AT THIS POINT. BY 12Z THURS A HIGH PRESSURE RIDGE WILL BUILD ACROSS THE REGION. THE LOW WILL CONTINUE TO DRIFT SLOWLY SE AS IT CONTINUES TO FILL. BY THE END OF THE PERIOD THE HIGH PRESSURE RIDGE WILL BE EXTENDED ACROSS THE REGION. LOADED MATCH GUIDANCE FOR MAX/ MIN TEMPS. A BLEND OF GFS/NAM/MOS GUIDANCE FOR SKY/WND/POP. A BLEND OF GFS/NAM/HPC GUIDANCE FOR QPF. PLUS 20 PERCENT FOR WINDS GUSTS OVER THE WATERS...PLUS 15 PERCENT FOR WNDS OVER CWA. LOADED NAWAVE 4 FOR SEAS. ADJUSTED SEAS DOWN 20 PERCENT THEN BLENDED BACK TO GYX. CURRENT FORECASTED SEAS 5 TO 6 FT TO HIGH AND BELIEVE THAT THIS WILL CONTINUE THROUGH THE PERIOD...HOWEVER THE EARLY PORTION OF THE PERIOD SEAS WILL BE MOSTLY A SOUTHERLY SWELL SO SEAS WILL HAVE TO CONTINUE TO BE MONITORED. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... PATTERN SHIFTS TO A WARMER SCENARIO COME LATE THIS WEEK ON INTO THE WEEKEND. THE LATEST GFS/CANADIAN GEM AND ECMWF ALL SUPPORT LOW PRES PULLING AWAY FROM THE ATLC COAST THURSDAY NIGHT AND HIGH PRES BUILDING OVER THE REGION FRIDAY INTO SUNDAY. CONFIDENCE IS HIGH ENOUGH TO BOOST TEMPERATURES UP WELL INTO THE 60S STARTING FRIDAY AND LASTING INTO THE EASTER WEEKEND. 500MB HEIGHTS ARE FCST TO BUILD TO 579DM BY LATE SATURDAY. THE ECMWF IS BY FAR THE MOST AGGRESSIVE WITH THIS AS THE GFS INDICATES A S/WV CUTTING INTO THE RIDGE ON SATURDAY. THE CANADIAN GEM INDICATES THE SAME SETUP AS THE GFS. THEREFORE...DECISION HERE WAS TO SHOOT FOR UPPER 60S TO AROUND 70 FOR SATURDAY RAISING THEM A CATEGORY ABOVE GMOS. IT WILL SURE FEEL LIKE A SPRING. A FRONTAL SYSTEM IS PROGGED TO MAKE ITS WAY TOWARD THE REGION LATER SUNDAY INTO MONDAY W/THE NEXT ROUND OF SHOWERS AND A BIT OF A COOL DOWN BUT STILL WELL ABOVE NORMAL. SOMETHING THAT WILL NEED TO BE MONITORED WILL BE THE ICE STILL LOCKED IN THE FAR N AND NW ON SOME THE RIVERS IN THE SAINT JOHN BASIN. THESE WARM TEMPERATURES WILL DEFINITELY ALLOW FOR ALOT OF SNOW MELT AND ICE BREAKUP. THERE IS STILL PLENTY OF TIME TO ASSESS THIS SITUATION. && .AVIATION /04Z TUESDAY THROUGH SATURDAY/... NEAR TERM: GENERALLY MVFR/IFR CONDITIONS ARE EXPECTED ACROSS THE FORECAST AREA OVERNIGHT. OCCASIONAL VFR CONDITIONS COULD OCCUR ACROSS NORTHERN AREAS OVERNIGHT INTO TUESDAY. XPCT SRN AREAS TO HAVE MVFR TO PSBLY IFR CONDS CONTG TUE AS ANOTHER AREA OF RAIN LIFTS NWRD ACROSS THESE AREAS. SHORT TERM: IFR TO MVFR UNDER A DISSIPATING OCCLUDED FRONTAL SYSTEM. CONDITIONS WILL SLOWLY IMPROVE TO VFR THURS EVENING AND REMAIN VFR THROUGH THE END OF THE PERIOD. && .MARINE... NEAR TERM: A GALE WARNING REMAINS IN EFFECT FOR THE COASTAL WATERS UNTIL 2 AM...WITH SMALL CRAFT ADVISORY CONDITIONS EXPECTED THEREAFTER THROUGH TUESDAY. VISIBILITIES WILL REMAIN REDUCED IN RAIN AND FOG OVERNIGHT AND TUESDAY. SHORT TERM:A SERLY SWELL WILL DOMINATE THE SEAS EARLY IN THE PERIOD AS THE FILLING LOW SLOWLY DRIFTS TO THE SOUTHEAST AWAY FROM THE WATERS. A SMALL CRAFT FOR SEAS WILL BE REQUIRED FROM THE END POINT OF THE CURRENT GALE WARNING THROUGH MIDDAY THURS. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...FLOOD WATCH THROUGH THIS AFTERNOON FOR MEZ010-015-031. MARINE...GALE WARNING UNTIL 2 AM EDT EARLY THIS MORNING FOR ANZ050>052. && NEAR TERM...KHW/NORCROSS SHORT TERM...NORTON LONG TERM...HEWITT AVIATION...KHW/NORCROSS MARINE...KHW/NORTON/NORCROSS
Hazardous weather outlook, Mar 29, 11:47 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CARIBOU ME 1147 PM EDT MON MAR 29 2010 MEZ001>006-011-016-017-029-030-032-301200- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON-NORTHERN WASHINGTON- 1147 PM EDT MON MAR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...OVERNIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ010-015-031-301200- CENTRAL PISCATAQUIS-SOUTHERN PENOBSCOT-SOUTHERN PISCATAQUIS- 1147 PM EDT MON MAR 29 2010 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTH CENTRAL MAINE. .DAY ONE...OVERNIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER RAINFALL OR FLOODING REPORTS WILL BE NEEDED TONIGHT THROUGH TUESDAY. ANZ050>052-301200- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1147 PM EDT MON MAR 29 2010 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...OVERNIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NORCROSS
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 1:16 AM EDT | Small Craft Advisory | CAR | 21 hr | |
| Mar 30, 2:50 PM EDT | Coastal Flood Advisory | CAR | Hancock | 10 hr |
| Mar 30, 3:40 PM EDT | Wind Advisory | CAR | Hancock, Penobscot, Washington | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.